Advertisement

Mathematische Annalen

, Volume 252, Issue 3, pp 221–235 | Cite as

Inoue-Hirzebruch surfaces and a duality of hyperbolic unimodular singularities. I

  • Iku Nakamura
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Arnold, V.I.: Critical points of smooth functions. Proc. Intern. Cong. of Math., Vancouver 1974, pp. 19–39Google Scholar
  2. 2.
    Grauert, H.: Über Modifikationen und exzeptionelle analytische Mengen. Math. Ann.146, 331–368 (1962)Google Scholar
  3. 3.
    Inoue, M.: New surfaces with no meromorphic functions. Proc. Intern. Cong. of Math., Vancouver 1974, pp. 423–426Google Scholar
  4. 4.
    Inoue, M.: New surfaces with no meromorphic functions. II. Complex analysis and algebraic geometry, pp. 91–106. Tokyo: Iwanami Shoten and London: Cambridge University Press 1977Google Scholar
  5. 5.
    Karras, U.: Deformations of cusp singularities. Proc. Symp. Pure Math.30, 37–44 (1977)Google Scholar
  6. 6.
    Kodaira, K.: On the structure of compact complex analytic surfaces. I. Am. J. Math.86, 751–798 (1964)Google Scholar
  7. 7.
    Laufer, H.B.: On minimally elliptic singularities. Am. J. Math.86, 1257–1295 (1977)Google Scholar
  8. 8.
    Nakamura, I.: On surfaces of class VII0 with positiveb 2. I. (submitted to Comp. Math.)Google Scholar
  9. 9.
    Nakamura, I.: Inoue-Hirzebruch surfaces and a duality of hyperbolic unimodular singularities. II (in preparation)Google Scholar
  10. 10.
    Nakamura, I.: Index of a cusp singularity and Fourier-Jacobi series (in preparation)Google Scholar
  11. 11.
    Pinkham, H.: Singularités exceptionelles, la dualité étrange d'Arnold et les surfaces K3. C. R. Acad. Sci. Paris, Sér. A284, 615–618 (1977)Google Scholar
  12. 12.
    Pinkham, H.: Groupe de monodromie des singularités unimodulaires exceptionelles. C. R. Acad. Sci. Paris, Sér. A284, 1515–1518 (1977)Google Scholar
  13. 13.
    Saito, K.: Einfach-elliptische Singularitäten. Inventiones Math.23, 289–325 (1974)Google Scholar
  14. 14.
    Wahl, J.: Smoothings of normal surface singularities (preprint)Google Scholar

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Iku Nakamura
    • 1
  1. 1.Department of MathematicsHokkaido UniversitySapporoJapan

Personalised recommendations